Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy bleeding post medical abortion - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abortion and Stillbirth
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   jhjhj     
Doctor :   Hi
Doctor :   Iam.Dr,XXX
User :   Hi Dr..
Doctor :   please post your medical query
User :   ok
User :   Can I ask you on Gynea..abt abortion?
Doctor :   May i know your age and sex?
Doctor :   yes sure
User :   Age 23/F
Doctor :   what type?
Doctor :   is it medical or surgical?
Doctor :   ok
User :   I had a medical Abortion on 29th July and is atill bleeding
User :   am worried
Doctor :   Is your date correct?
Doctor :   i mean today is 26
User :   oh sorry..
Doctor :   Medical Abortion is a form of early abortion caused by the combination of two medications
User :   it is in June
Doctor :   ok
Doctor :   where is it done?
Doctor :   was it at hospital?
Doctor :   was it under a gynaec dr that you used the medicine?
User :   Advice from a doc
Doctor :   ok
User :   TAB MIFEGEST 200mg (3) all together on 27th Evning
Doctor :   Most of the side effects when using this early abortion option are caused by the second medication, misoprostol.
Doctor :   ok
User :   and on 29th TAB CYTOLOG 200mg (5) evening
Doctor :   ok
Doctor :   Side-effects may include heavy bleeding, headache, nausea, vomiting, diarrhea, and heavy cramping.
User :   i bleed for a few days..
Doctor :   ok
User :   but still now its this normal?
Doctor :   the problem is with the hormonal imbalance you have now
User :   bleeding heavy
Doctor :   ok
Doctor :   when was your expected periods?
Doctor :   after june 27
Doctor :   Vaginal bleeding with medical abortion could be extremely heavy. In rare situations it could require a aspiration abortion and very rarely, a blood transfusion
User :   2nd week of every month
User :   I got pain mostly in the evening..
Doctor :   when did your period start this month?
Doctor :   ok
Doctor :   A follow-up exam is scheduled for two weeks later to make sure the process is complete. If you have not yet miscarried, we will perform a aspiration abortion
User :   4-5July
User :   still bleeing
Doctor :   since 4th?
User : has not actaully stop after 29th..
Doctor :   ok
User :   its decrease
Doctor :   then did you report to your dr
User :   around 1-3July...
User :   the reason is my doctor sits in another city..
User :   i couldnt contact
Doctor :   but this is an emergency
User :   i want to know what is the likely problem and any advice?
Doctor :   you need to consult
Doctor :   an near by gynaec dr
User :   I take a painkiller
Doctor :   since you will have severe blood loss
Doctor :   as i had mentioned before
User :   to stop the pain
Doctor :   ok
Doctor :   but the problem is with the blood loss
Doctor :   you will be anemic
User :   ok so what kind of check up would you advice me
Doctor :   and will need blood transfusion
Doctor :   you need physical examination
Doctor :   to rule out that
Doctor :   you had a full abortion
Doctor :   or whether there are some remnants left
Doctor :   in uterus which can make you bleed
User :   abortion was done after 4weeks
Doctor :   and also the side effect of the medical pill
Doctor :   ok
Doctor :   Most of the side effects when using this early abortion option are caused by the second medication, misoprostol. Side-effects may include heavy bleeding, headache, nausea, vomiting, diarrhea, and heavy cramping.
User :   ok
User :   do i need to do any scanning?
Doctor :   First anyway an examiantion and then if reqd
Doctor :   scan will be done
Doctor :   to rule out uterine embryo remnanats
User :   ok
Doctor :   so you now need to meet an gynaec dr
User :   can i continue to take a painkiller>?
User :   okay
Doctor :   some times infection can occur in uterus
Doctor :   yes you can
Doctor :   but get a follow up soon
User :   I get pain in the evening..and it bleed clot
Doctor :   since you are losing blood
Doctor :   ok
User :   blood transfusion is very much necessary?
Doctor :   it depends on your hemoglobin
User :   do i need to do a blood test also?
Doctor :   yes you need to
Doctor :   but after consultation
User :   ok thank you
Doctor :   Thanks for consulting.............
Doctor :   Bye for now...............
User :   ok thank you
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor